# SDR ABXA2018072713078

- Difficulty date: July 13, 2018
- Submitted: July 27, 2018
- Operation: Air carrier
- Aircraft: N788AX
- Make and model: Boeing 767281
- Aircraft serial: 23021
- Aircraft time: 58,298 hours, 43,163 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 111T40154
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE DAMAGE TO THE LOWER WING SKIN PANEL # 1 (P/N: 111T4015-4) AND LOWER CENTER WING BEAM (LBL 62.05) WEB (P/N: 111T5077-2), DOUBLER (P/N: 111T5012-21), & LOWER CHORD (P/N: 111T5012-17). THE CHAFE AREA COMMON TO THE LOWER CENTER WING SKIN PANEL # 1 MEASURED WERE APPROXIMATELY 1.25" (CHORDWISE) X 0.049 (DEPTH). THE SKIN, WING BEAM WEB, DOUBLER, AND LOWER CHORD WERE REPAIRED. THE AIRPLANE WAS GROUNDED.
